# SDR DL76L091104

- Difficulty date: July 3, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 87,078 hours, 13,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT LAV WALL EMERGENCY LIGHT INOP.   RECONNECTED WIRES AND ALSO REPLACED BATTERY AT M734. OPS CK GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
